Appendix to the article of T. Peternell: the Kodaira dimension of Kummer threefolds  [ La dimension de Kodaira des variétés de Kummer ]
Bulletin de la Société Mathématique de France, Tome 129 (2001) no. 3, p. 357-359
Nous montrons que les variétés de Kummer T/G de dimension 3 et de dimension algébrique 0 sont de dimension de Kodaira nulle.
We prove that Kummer threefolds T/G with algebraic dimension 0 have Kodaira dimension 0.
DOI : https://doi.org/10.24033/bsmf.2401
Classification:  32J17,  32Q15
Mots clés: variétiés kählériennes, dimension de Kodaira
@article{BSMF_2001__129_3_357_0,
     author = {Campana, Fr\'ed\'eric and Peternell, Thomas},
     title = {Appendix to the article of T.~Peternell: the Kodaira dimension of Kummer threefolds},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {129},
     number = {3},
     year = {2001},
     pages = {357-359},
     doi = {10.24033/bsmf.2401},
     zbl = {1001.32009},
     mrnumber = {1881200},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2001__129_3_357_0}
}
Campana, Frédéric; Peternell, Thomas. Appendix to the article of T. Peternell: the Kodaira dimension of Kummer threefolds. Bulletin de la Société Mathématique de France, Tome 129 (2001) no. 3, pp. 357-359. doi : 10.24033/bsmf.2401. http://www.numdam.org/item/BSMF_2001__129_3_357_0/

[1] C. Banica & O. Stanasila - Algebraic methods in the global theory of complex spaces, Wiley, 1976. | MR 463470 | Zbl 0334.32001

[2] A. Fletcher - « Contributions to Riemann-Roch on projective 3-folds with only canonical singularities », Proc. Symp. Pure Math., vol. 46, 1987, p. 221-231. | MR 927958 | Zbl 0662.14026

[3] Y. Kawamata., K. Matsuda & K. Matsuki - « Introduction to the minimal model problem », Adv. Stud. Pure Math., vol. 10, 1987, p. 283-360. | MR 946243 | Zbl 0672.14006

[4] Y. Miyaoka - « The Chern classes and Kodaira dimension of a minimal variety », Adv. Stud. Pure Math., vol. 10, 1987, p. 449-476. | MR 946247 | Zbl 0648.14006

[5] T. Peternell - « Minimal varieties with trivial canonical class, I », Math. Z. 217 (1994), p. 377-407. | MR 1306667 | Zbl 0815.14009

[6] M. Reid - « Young person's guide to canonical singularities, Part 1 », Proc. Symp. Pure Math., vol. 46, 1987, p. 345-414. | MR 927963 | Zbl 0634.14003

[7] K. Ueno - Classification theory of algebraic varieties and compact complex spaces, Lecture Notes in Math., vol. 439, Springer, 1975. | MR 506253 | Zbl 0299.14007